# SDR 99ZZZX3391

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2425 · AC Indicating System
- Part: Ammeter
- Part number: D25W8328001003
- Condition: Failed
- Location: Cockpit
- Part time: 690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPS-METER WILL DROP TO ZERO.  WILL RESET BY PUSHING VOLT BUTTON, BUT FALLS BACK TO ZERO IN A FEW SECONDS.  REPLACED GAUGE WITH SERVICEABLE UNIT.
